# SDR CA971031016

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011849
- Condition: Cracked
- Location: Fuel By Pass
- Component: Bendix, 3244786
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FUEL BYPASS LINE FROM THE FUEL CONTROL UNIT TO THE START CONTROL VALVE WAS FOUND CRACKED AT THE FURL, WHERE THE FURL ATTACHES TO THE LINE ON THE START CONTROL VALVE.
